Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 48 (2011), 463-470
PII: S 0273-0979(2011)01336-2
Published electronically: March 29, 2011
Full text: PDF



MR: 1906593 (2003c:53013)
Michael Hutchings, Frank Morgan, Manuel Ritoré and Antonio Ros
Proof of the double bubble conjecture.
Annals of Mathematics. Second Series 155, (2002), no. 2, 459-489

Reviewed by: Joel Hass


MR: 2128712 (2006a:53007)
William H. Meeks III, Joaquín Pérez and Antonio Ros
The geometry of minimal surfaces of finite genus. I. Curvature estimates and quasiperiodicity.
Journal of Differential Geometry 66, (2004), no. 1, 1-45

Reviewed by: Fei-Tsen Liang


MR: 2096796 (2006a:53008)
William H. Meeks III, Joaquín Pérez and Antonio Ros
The geometry of minimal surfaces of finite genus. II. Nonexistence of one limit end examples.
Inventiones Mathematicae 158, (2004), no. 2, 323-341

Reviewed by: Fei-Tsen Liang


MR: 2123932 (2006e:53012)
Tobias H Colding and William P. Minicozzi II
The space of embedded minimal surfaces of fixed genus in a 3-manifold. III. Planar domains.
Annals of Mathematics. Second Series 160, (2004), no. 2, 523-572

Reviewed by: Fei-Tsen Liang


MR: 2123933 (2006e:53013)
Tobias H. Colding and William P. Minicozzi II
The space of embedded minimal surfaces of fixed genus in a 3-manifold. IV. Locally simply connected.
Annals of Mathematics. Second Series 160, (2004), no. 2, 573-615

Reviewed by: Fei-Tsen Liang


MR: 2480608 (2010d:53011)
Matthias Weber, David Hoffman and Michael Wolf
An embedded genus-one helicoid.
Annals of Mathematics. Second Series 169, (2009), no. 2, 347-448

Reviewed by: Antonio Alarcón
Journal: Bull. Amer. Math. Soc. 48 (2011), 463-470
Article copyright: © Copyright 2011 American Mathematical Society